A proof of a generalization of deligne’s conjecture

Yakov Varshavsky*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


The goal of this paper is to give a simple proof of Deligne’s conjecture on the Lefschetz trace formula (proven by Fujiwara) and to generalize it to the situation appearing in the forthcoming joint paper with D. Kazhdan. Our proof holds in the realm of ordinary algebraic geometry and does not use rigid geometry.

Original languageAmerican English
Pages (from-to)78-88
Number of pages11
JournalElectronic Research Announcements of the American Mathematical Society
Issue number10
StatePublished - 28 Sep 2005


  • Deligne’s conjecture
  • Lefschetz trace formula


Dive into the research topics of 'A proof of a generalization of deligne’s conjecture'. Together they form a unique fingerprint.

Cite this